# SDR DL76L030932

- Difficulty date: October 17, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 26,496 hours, 4,250 cycles
- Engine: Pwa PW4060
- Engine time: 15,389 hours, 5,690 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 15,389 hours, 5,690 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AT FL 2000 F/A REPORTED STRONG ODOR THROUGH OUT CABIN, LIKE ELECTRICAL BURNING ODOR.  CABIN LIGHTS, GALLEY COMPONENTS AND IFE WERE ALL OFF AT THE TIME OF THE ODOR.  NO C/BS TRIPPED.  WITH ENGS RUNNING AND PACKS ON, POWERED UP GALLEY COMPONENTS, CABIN LIGHTING AND IFE.  NO ODORS NOTED.  RECIRCULATION FANS AND GASPER FAN CHECK NORMAL.  DURING OVERWEIGHT INSPECTION FOUND RT ENG HAD INGESTED A BIRD INTO THE ENGINE CORE.  SUSPECT ODOR CAME FROM RT ENG.
